# SDR 145450

- Difficulty date: July 27, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N948AL
- Make and model: Emb EMB-135ER
- Aircraft serial: 145450
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 54722250
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION IT WAS NOTED THAT THE V-BAND CLAMPS ON THE BLEED AIR CHECK VALVE WERE LOOSE DURING PHYSICAL CHECK OF THE CLAMP.
